RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 537–544 (Mi mz9537)  

This article is cited in 1 scientific paper (total in 1 paper)

SL-isomorphism of a structurally ordered group

K. M. Kutyev

Urals Institute of Wood Technology

Abstract: It is shown that any isomorphism of the structure of the subsemigroups of two groups, one of which is structurally ordered, is a consequence only of their isomorphism or anti-isomorphism.

Full text: PDF file (1043 kB)

English version:
Mathematical Notes, 1970, 7:5, 326–329

Bibliographic databases:

UDC: 512.4
Received: 28.04.1969

Citation: K. M. Kutyev, “SL-isomorphism of a structurally ordered group”, Mat. Zametki, 7:5 (1970), 537–544; Math. Notes, 7:5 (1970), 326–329

Citation in format AMSBIB
\Bibitem{Kut70}
\by K.~M.~Kutyev
\paper SL-isomorphism of a structurally ordered group
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 537--544
\mathnet{http://mi.mathnet.ru/mz9537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=263715}
\zmath{https://zbmath.org/?q=an:0215.11001|0211.34904}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 326--329
\crossref{https://doi.org/10.1007/BF01123841}


Linking options:
  • http://mi.mathnet.ru/eng/mz9537
  • http://mi.mathnet.ru/eng/mz/v7/i5/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020